Adults and children 16-65 years: Take a single dose of 1 or 2 Liqui-Gels® at night. Do not take more than the recommended dosage unless directed by a physician. Do not exceed 1200 mg of ibuprofen and 300 mg of diphenhydramine (including the 200-400 mg ibuprofen and 25-50 mg diphenhydramine hydrochloride from Advil Nighttime dose) in 24 hours. Should be taken no sooner than 4-6 hours after the last daytime ibuprofen or diphenhydramine dose. See Interactions with this Medication below for examples of other products which contain these ingredients. Do not take for more than 5 consecutive nights unless directed by a physician.
Do not give to children under 16 unless directed by a physician.
Interactions with this Medication:
- Antihistamines, tranquilizers, alcohol or other sedating drugs
- Diuretics (e.g., for bloating or heart conditions)
- Medications for high blood pressure or depression, including mononamine oxidase inhibitors (MAOIs)
- Oral antidiabetic agents
- Other pain relievers, sleep-aids or cold medicines
Do not take this product at the same time as other medications containing pain relievers (e.g. ibuprofen, ASA, acetaminophen, naproxen, etc.) or diphenydramine (e.g. allergy medications, sedating drugs, cough/cold/flu medications, antinausea drugs) etc.